# SDR VQI2011F00014

- Difficulty date: July 18, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N621VA
- Make and model: Airbus A320-214
- Aircraft serial: 2616
- Aircraft time: 15,705 hours, 4,691 cycles
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Part number: D5211119220000
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS UNDERGOING RON MX ON 7/18/2011.  DURING THE ACCOMPLISHMENT OF EC527100-01-1, OPS CHECK OF THE DOOR WARNING SYS, THE L2 DOOR LOCK/UNLOCK INDICATION WAS FOUND SHOWING INACCURATELY WHEN IN THE CLOSED AND LOCKED POSITION, THUS NOT ALLOWING THE DOOR TO BE ARMED.  DURING INVESTIGATION OF THE ISSUE, IT WAS FOUND THAT BY ASSISTING THE LOCKING SHAFT MECHANISM SPRING, THE INDICATOR WOULD GO TO ITS COMMANDED POSITION AND INDICATE CORRECTLY.  IT WAS DECIDED TO REPLACE THE SPRING ASSY, PN D5211119220000, FRE AIPC 52-13-11, ITEM 90.  ONCE THE PART WAS PROCURED, INSTALLED AND CHECKED IAW AMM 52-13-21-020-057, THE SYS CHECKED OK AND THE ACFT WAS PLACED BACK IN SERVICE ON 7/19/2011 AT 0400 LOCAL.  THERE WAS NO INBOUND DISCREPANCY NOTED.  THE LAXT MX ITEM ON THIS DOOR WAS A DOOR SLIDE REPLACEMENT ON 8/6/2010.  NO FURTHER ISSUES WITH THIS DOOR HAVE BEEN NOTED.
